Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A martingale inequality related to exponential square integrability


Author: Jill Pipher
Journal: Proc. Amer. Math. Soc. 118 (1993), 541-546
MSC: Primary 42B25
MathSciNet review: 1131038
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present an inequality for dyadic martingales (together with its continuous analog for functions on $ {\mathbb{R}^n}$) which is shown to be equivalent to a result of Chang-Wilson-Wolff on exponential square integrability. The analog of this weighted inequality for double dyadic martingales is also proven. Finally, we discuss a possible connection between these inequalities and a theorem of Garnett.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25

Retrieve articles in all journals with MSC: 42B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1131038-3
PII: S 0002-9939(1993)1131038-3
Article copyright: © Copyright 1993 American Mathematical Society